On The Periodicity of the Continued Fractions in the Hyperelliptic Fields over Quadratic Constant Field

 
PIIS086956520003159-7-1
DOI10.31857/S086956520003159-7
Publication type Article
Status Published
Authors
Affiliation: Scientific Research Institute of System Analysis, RAS
Address: Russian Federation,
Affiliation: Scientific Research Institute of System Analysis, RAS
Address: Russian Federation
Affiliation: Scientific Research Institute of System Analysis, RAS
Address: Russian Federation
Journal nameDoklady Akademii nauk
EditionVolume 482 Issue 2
Pages137-141
Abstract

We give a description of the cubic polynomials f(x) with the coefficients in the quadratic number fields Q(√5) and Q(√—15), for which the continued fraction expansion of the irrationality √f(x) is periodic.

Keywords
Received06.11.2018
Publication date06.11.2018
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 1618

Readers community rating: votes 0

1. Platonov V.P. Teoretiko-chislovye svojstva giperehllipticheskikh polej i problema krucheniya v yakobianakh giperehllipticheskikh krivykh nad polem ratsional'nykh chisel// UMN. 2014. T.69. №1. (415) S. 3-38.

2. Benyash-Krivets V.V., Platonov V.P. Gruppy S-edinits v giperehllipticheskikh polyakh i nepreryvnye drobi // Matematicheskij sbornik. 2009. T.200. №11. S. 15-44.

3. Platonov V.P., Zhgun V.S., Fedorov G.V. Nepreryvnye drobi v giperehllipticheskikh polyakh i predstavlenie Mamforda // DAN. 2016. T.471. №6. C. 640-644.

4. Platonov V.P., Fedorov G.V. O probleme periodichnosti nepreryvnykh drobej v giperehllipticheskikh polyakh // Matematicheskij sbornik. 2018. T.209. №4. 54-94.

5. Mazur B. Rational isogenies of prime degree // Invent. Math. 1978. V.44. №2. 129-162.

6. Kenku M.A, Momose F. Torsion points on elliptic curves dened over quadratic elds // Nagoya Math. J. 1988. V.109. 125-149.

7. Kubert D.S. Universal bounds on the torsion of elliptic curves // Compositio Mathematica. 1979. V. 38. №1. 121-128.

8. Sutherland A.V. Constructing elliptic curves over nite elds with prescribed torsion // Mathematics of Computation 2012. V. 81. 1131-1147. https : ==math:mit:edu= drew=X1_optcurves:html

9. Rabarison F.P. Structure de torsion des courbes elliptiques sur les corps quadratiques // Acta Arith. 2010. V.144. 17-52.

10. Kamienny S., Najman F. Torsion groups of elliptic curves over quadratic elds // arXiv preprint. 2011. arXiv:1103.5906.

11. Mazur B., Tate J. Points of order 13 on elliptic curves // Inventiones mathematicae. 1973. V. 22. №1. 41-49.

Система Orphus

Loading...
Up